# SDR 98ZZZX4713

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N616CK
- Make and model: Beech B300
- Aircraft serial: FL114
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 10112002035
- Condition: Cracked
- Location: Rt/Lt Ws 50-93
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE III INSPECTION, WORKING RIVETS WERE NOTED AT THE LT WING STATIONS 93.00, 85.00 AND 75.50 RIBS.  FURTHER INSPECTION REVEALED CRACKS IN THE STRINGER AT THESE LOCATIONS.  ON THE RIGHT WING, A CRACK WAS NOTED AT WS 93.00 ALSO.  (THERE WERE NO SURFACE SKIN FLAWS ON THIS AIRCRAFT).  ACCEPTABLE REPAIRS WERE MADE ON THIS AIRCRAFT.  SUBMITTER STATED CAUSE UNKNOWN.  NO RECOMMENDATION TO PREVENT RECURRENCE, BUT RECOMMEND ADDITIONAL INSPECTION INTERNALLY FOR THIS AREA.
